# SDR FDEA201509232925

- Difficulty date: September 23, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 762 hours, 16,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0786501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BETWEEN STATION 495 - 515, FLOORBOARD SHOWS EVIDENCE OF CORROSION ON PRESS PANEL PN WSP0786-501 AT LBL 20 - 25.  FABRICATED FLOOR PANEL IAW DWG WSP0786-501.  R & R FLOOR PANEL WSP0786-501.
